| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 2, 2008, no. 21-24


Zhong-zhi Wang
      Conditioned limit theorems for weighted sums of random sequence
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1005-1011.

F. A. Abd El-Salam, Y. A. Abdel-Aziz, M. El-Saftawy, M. Radwan
      Analysis of lunisolar resonances in an artificial satellite orbits
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1013-1021.

K. Nystrom
      Harmonic analysis, quadratic forms and asymptotic expansions of risk measures
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1023-1052.

R. Wangkeeree, P. Markshoe
      Viscosity approximative methods for nonexpansive nonself-mappings without boundary conditions in Banach spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1053-1062.

Nguyen Thi Thu Thuy
      Numerical results of convergence rates in regularization for ill-posed mixed variational inequalities
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1063-1072.

A. B. Davydov, I. Balsim
      The model form and the \zeta-function for an elliptic differential operator of the second order on a manifold with turning points
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1073-1099.

R. Brooks
      A moments approach to option valuation models
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1101-1114.

A. Zoglat
      Functional analysis of variance
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1115-1129.

H. Jafari, Q. R. Koshteli, B. Khabiri
      An optimal model using goal programming for rice farm
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1131-1136.

E. A. Al-Said
      Quadratic spline method for solving fourth order obstacle problems
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1137-1144.

D. Nabongo, T. K. Boni
      Numerical blow-up solutions of localized semilinear parabolic equations
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1145-1160.

M. S. El–Paoumy
      On a truncated Erlangian queueing system with state – dependent service rate, balking and reneging
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1161-1167.

M. S. El–Paoumy
      On Poisson bulk arrival queue: M^X/M/2/N with balking, reneging and heterogeneous servers
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1169-1175.

J. Shokri, A. Ebadian
      An iterative method for solving fuzzy nonlinear equations in Banach spaces
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1177-1189.

J. Shokri
      Numerical method for solving fuzzy nonlinear equations
      Appl. Math. Sci., Vol. 2, 2008, no. 21-24, 1191-1203.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |